Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

How to get rid of skin rash?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
what could this be? it has came and gone few times over 3 wks and triple antibiotic ointment makes it worse.
Posted Tue, 11 Feb 2014 in Infections
Answered by Dr. Raju A.T 4 hours later
Brief Answer: Ecchymosis or allergic Detailed Answer: Hi, Thanks of your query. I have seen the image you have attached. Based on the appearance of the rash you have I can think of two possibilities. It could be an Ecchymosis which occurs secondary to low platelet count. his can be diagnosed by getting the platelet count estimated. The low platelet count could be due to either viral infection or due to blood disorders. recurrent rash at the same place does indicate Ecchymosis. In here the rash usually gets darker as time passes. Or It could be an allergic rash to a known or unknown allergen also could be secondary to an insect bite. In here the rash is associated with mild itch and feeling of warmth around the rash. A blood tests called Absolute Eosinophil count is done to confirm the diagnosis. I suggest you to get the above mentioned blood tests and meanwhile take a dose of Benadryl to get rid of the rash, as it may work if its due to allergy. Wish you good health. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor